# SDR SWAA2023081779424

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 LBL 8.10 AFT CARGO COMPARTMENT 2023-447661<[01] REPLACED FRAME LOCATED ON BS 947.5 BTW STR 23L TO STR 23R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING: 147A1047 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED FRAME LOCATED ON BS 947.5 BTW STR 23L TO STR 23R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING: 147A1047 REV: -. SEE INDIVIDUAL SIGN-OFF BELOW RII
